i was on the depo shot for about 2 years, i came off and went onto the combined birth control pill... the 2nd month into taking the pills (after stopping for the 7 day break of taking them) i got my period back towards the end for 3/4 days like normal. It's now a month later and I'm 6 days into the 7 day break...I'm due to start taking the pill again tomorrow but I've had no period.. could i be pregnant? or is this normal ?? please help. much appreciated.
If you think you can be pregnant, take a test and find out.
The depo hormones will take many many months to leave your body. It is likely just that there is still enough depo hormones in your system to keep you from getting withdrawal bleeding. The first period was due to your body adjusting to the new pill on top of the depo. Now it has adjusted ad there are still too much hormones to make you bleed.
As always, if you think something is wrong, speak to your doctor.